# SDR UIEA2019010600024

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,679 hours, 18,639 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 21SN4184
- Part serial: P106
- Condition: Defective
- Location: Anti-Ice Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT TAKE OFF  1 MIN EICAS MSG R ENG ANTI ICE CAME ON ( REMOVED AND REPLACED RT ENG THERMAL ANTI ICE PRESSURE SWITCH IAW AMM 30-21-01 OPS CHECK GOOD  ).
